Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Mutation and $\mathrm{SL}(2,\mathbb{C})$–Reidemeister torsion for hyperbolic knots

Pere Menal-Ferrer and Joan Porti

Algebraic & Geometric Topology 12 (2012) 2049–2067
Bibliography
1 D Cooper, D D Long, Remarks on the A–polynomial of a knot, J. Knot Theory Ramifications 5 (1996) 609 MR1414090
2 D Coulson, O A Goodman, C D Hodgson, W D Neumann, Computing arithmetic invariants of 3–manifolds, Experiment. Math. 9 (2000) 127 MR1758805
3 N M Dunfield, S K Friedl, N J Jackson, Twisted Alexander polynomials of hyperbolic knots, Experiment. Math. (to appear) arXiv:1108.3045
4 N M Dunfield, S Garoufalidis, A Shumakovitch, M Thistlethwaite, Behavior of knot invariants under genus 2 mutation, New York J. Math. 16 (2010) 99 MR2657370
5 W Fulton, J Harris, Representation theory, 129, Springer (1991) MR1153249
6 W M Goldman, Invariant functions on Lie groups and Hamiltonian flows of surface group representations, Invent. Math. 85 (1986) 263 MR846929
7 R Hartshorne, Algebraic geometry, 52, Springer (1977) MR0463157
8 C D Hodgson, Degeneration and Regeneration of Geometric Structures on Three-Manifolds, PhD thesis, Princeton University (1986)
9 P Menal-Ferrer, J Porti, Twisted cohomology for hyperbolic three-manifolds, Osaka J. Math. 49 (2012) 741
10 J Milnor, Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966) 358 MR0196736
11 H R Morton, N Ryder, Invariants of genus 2 mutants, J. Knot Theory Ramifications 18 (2009) 1423 MR2583803
12 D Mumford, Algebraic geometry I: Complex projective varieties, 221, Springer (1976) MR0453732
13 R Myers, Simple knots in compact, orientable 3–manifolds, Trans. Amer. Math. Soc. 273 (1982) 75
14 J P Otal, Le théorème d’hyperbolisation pour les variétés fibrées de dimension 3, Astérisque (1996) MR1402300
15 J P Otal, Thurston’s hyperbolization of Haken manifolds, from: "Surveys in differential geometry, Vol III (Cambridge, MA, 1996)", Int. Press, Boston (1998) 77 MR1677888
16 L Paoluzzi, J Porti, Hyperbolic isometries versus symmetries of links, Topology Appl. 156 (2009) 1140
17 J Porti, Torsion de Reidemeister pour les variétés hyperboliques, Mem. Amer. Math. Soc. 128 (1997) MR1396960
18 D Ruberman, Mutation and volumes of knots in S3, Invent. Math. 90 (1987) 189 MR906585
19 A S Sikora, Character varieties, Trans. Amer. Math. Soc. 364 (2012) 5173
20 S Tillmann, On the Kinoshita–Terasaka knot and generalised Conway mutation, J. Knot Theory Ramifications 9 (2000) 557 MR1758873
21 V G Turaev, Reidemeister torsion in knot theory, Uspekhi Mat. Nauk 41 (1986) 97, 240 MR832411
22 M Wada, Twisted Alexander polynomial for finitely presentable groups, Topology 33 (1994) 241 MR1273784
23 J R Weeks, SnapPea (1993)